# SDR SWIA202055976

- Difficulty date: December 5, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE UPPER TRANS COWL Z STIFFNER COMMON TO THE COAMING LATCH DOOR HAS 2EA MISSING FASTENER   (C-CHECK) RO 2/5/2021   INSTALLED NEW L/H ENGINE UPPER TRANS COWL Z STIFFENER COMMON TO THE COAMING LATCH DOOR PN-CN624-2038-901. REF CRJ-700 SRM 51-42-13-001-001-A01, REO 670-54-21-1207 REV A 2015-08-27 / COMPLIED WITH 51-900-1002-SKY  / COMPLIED WITH FORM M-337
